MAUDE Adverse Event Report: OSCOR INC LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number C/IS-10 SS2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that adaptor univ2551 was unable to use during the procedure due to unknown reason.Adaptor univ2551 was an attempted implant.There was surgical delay reported.The procedure was successfully completed using different leads and accessories.There was surgical intervention reported but patient outcome is unharmed.No additional information is available.
 
Additional Manufacturer Narrative
The user did not implant the adaptor.The physician was an attempt to implant the adaptor.However, the adaptor was not needed as two new leads were implanted.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned.The adaptor was implanted for 1 day before being explanted on (b)(6) 2021.The device history records were reviewed to confirm that the devices passed all applicable in process and final inspections there was no product performance issue reported.The procedure was successfully completed using different leads and accessories.No further investigation required.Based on the investigation, a capa is not required as there was no issue reported for the device performance or quality.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.No further follow-up is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
Manufacturer Contact
doug myers
3816 desoto blvd
palm harbor, FL 34683
7279372511
MDR Report Key11975361
Report Number1035166-2021-00060
Device Sequence Number14370927
Product Code DTD
UDI-Device Identifier00885672008277
UDI-Public00885672008277
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model NumberC/IS-10 SS2
Device Catalogue NumberC/IS-10 SS2
Device Lot NumberC1-17908
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer10/22/2021
11/05/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date11/01/2021
11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexUnknown